Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Some counterexamples in the classification of open Riemann surfaces


Author: H. L. Royden
Journal: Proc. Amer. Math. Soc. 4 (1953), 363-370
MSC: Primary 30.0X
MathSciNet review: 0054056
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.0X

Retrieve articles in all journals with MSC: 30.0X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1953-0054056-X
PII: S 0002-9939(1953)0054056-X
Article copyright: © Copyright 1953 American Mathematical Society